# SDR SWAA2015060840450

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N951WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36665
- Aircraft time: 17,079 hours, 10,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C34691
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 14 ABC INOPERATIVE.  RELAMPED IAW MM.
